MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER
Model Number E 411
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys cortisol ii (cortisol ii) results for two patient samples tested on the cobas e 411 analyzer (disk system).Patient sample 1: the initial result was >63 g/dl.The repeat result was 21.0 g/dl.Patient sample 1: the initial result was >63 g/dl.The repeat result was 12.0 g/dl.The initial results were deemed abnormally high.The repeat results were deemed correct, as they were consistent with the patients' previous results.
 
Additional Manufacturer Narrative
The reagent lot number and the expiration date were requested but not provided.The field service engineer inspected the analyzer and found the sample/reagent (s/r) probe tubing derailed from the pulley, causing a possible malfunction in the liquid level sensor.He replaced the s/r probe tubing, cleaned the analyzer, checked the s/r probe positions and adjustments, checked the voltages, adjusted the liquid level sensor, and verified the voltage monitor.He verified the analyzer's performance with operational and functional checks and qcs.The investigation determined that a component failure (s/r probe tubing) caused the event.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS E 411 ANALYZER (DISK SYSTEM)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24826427
Report Number1823260-2026-01353
Device Sequence Number15745390
Product Code JJE
UDI-Device Identifier04015630937103
UDI-Public04015630937103
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE 411
Device Catalogue Number04775279001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown